- -

On C-Suslin spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On C-Suslin spaces

Show full item record

Ferrando, J.; Sánchez Ruiz, LM. (2015). On C-Suslin spaces. Mathematische Nachrichten. 288(8-9):898-904. https://doi.org/10.1002/mana.201300058

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/152821

Files in this item

Item Metadata

Title: On C-Suslin spaces
Author: FERRANDO, J.C. Sánchez Ruiz, Luis Manuel
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Subjects: C-Suslin space , Quasi-Suslin space , K-analytic space , Linear topological space , Locally convex space , 46A03 , 54C60 , 54D20
Copyrigths: Cerrado
Mathematische Nachrichten. (issn: 0025-584X )
DOI: 10.1002/mana.201300058
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mana.201300058
Project ID:
Supported by the Conselleria de Educacion, Cultura y Deportes of the Generalidad Valenciana, Spain, grant PROMETEO/2013/058
Type: Artículo

This item appears in the following Collection(s)

Show full item record